Art
J-GLOBAL ID:201002086232804186   Reference number:77A0147864

Steady non-darcian seepage through embankments.

堤防を貫流する定常非ダルシー浸透の計算
Author (1):
Material:
Volume: 102  Issue:Page: 435-443  Publication year: 1976 
JST Material Number: D0416A  ISSN: 0044-7978  CODEN: JRCEA  Document type: Article
Article type: 原著論文  Country of issue: United States (USA)  Language: ENGLISH (EN)
Thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.
,...
   To see more with JDream III (charged).   {{ this.onShowAbsJLink("http://jdream3.com/lp/jglobal/index.html?docNo=77A0147864&from=J-GLOBAL&jstjournalNo=D0416A") }}
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page